MathSciNet Relay Station
MathSciNet bibliographic data
MR21 10.0X
Vandiver, H. S. Certain congruences involving the Bernoulli numbers. Duke Math. J. 5, (1939). 548–551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement